×

An extension of Ezeilo’s result. (English) Zbl 0268.34045


MSC:

34C25 Periodic solutions to ordinary differential equations
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ezeilo, J. O. C., A generalization of a theorem of Reissig for a certain third order differential equation, Ann. Mat. Pura Appl., 87, 349-356 (1970) · Zbl 0215.44203
[2] Güssefeldt, G., Zwei Methoden zum Nachweis von periodischen Lösungen bei gewöhnlichen Differentialgleichungen, Math. Nachr., 48, 141-151 (1971) · Zbl 0224.34033
[3] Krasnoselskii, M. A., Topological Methods in the Theory of Nonlinear Integral Equations (1964), Oxford: Pergamon Press, Oxford
[4] Reissig, R., Ein Beschränktheitssatz für gewisse nichtlineare Differentialgleichungen dritter Ordnung, Monatsber. Deutsch. Akad. Wiss. Berlin, 6, 481-484 (1964) · Zbl 0126.10702
[5] Reissig, R.; Sansone, G.; Conti, R., Nichtlineare Differentialgleichungen höherer Ordnung (1969), Roma: Edizioni Cremonese, Roma · Zbl 0172.10801
[6] Villari, G., Soluzioni periodiche di una classe di equazioni differenziali del terz’ordine quasi lineari, Ann. Mat. Pura Appl., 73, 103-110 (1966) · Zbl 0144.11401
[7] G. Villari,Einige Bemerkungen über periodische Lösungen. Vortrag auf der Tagung « Gewöhnliche Differentialgleichungen », Oberwolfach 19.-25.3.1972.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.